Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Watery stools, fever. Taking norflox and paracetamol. Need Tinidazole?

I have loose/ watery motions for last 2 days daily 3 to 4. Started with fever . Probably due to the food/water taken on the previous day out side my home town. No urine infection,no vomiting . Now taking Norflox-Tz twice daily and Paracetomol 500mg Is it ok. OR just Tinidazole or Dependal enough. Please advise. Regards.
Asked On : Mon, 6 Aug 2012
Answers:  2 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Ratnam,

It is ok to take Norflox TZ twice daily for 3 days. There is no harm in taking it. But most of the time, gastroenteritis is viral in nature, and antibiotics are not always necessary. The main thing to do is rehydrate yourself with plenty of fluids, rice gruel(kanji) with a pinch of salt, etc. I'm assuming there is no blood/mucus in stools, no greenish color in stools. See how you feel in 2 days, if no symptomatic improvement , please visit your doctor.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 6 Aug 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for query,
The infection you got may be mixed amoebic & Bacillary.So your Norflox TZ contains tinidazole is a better choice .
I think you should take isabgol husk to make it more viscous.
Take adequate water to prevent dehydration.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor